# SDR AWXA200400475

- Difficulty date: April 8, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654577610
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON STRINGER 27 LT AT BS 967. MAINTENANCE CUTOUT DAMAGED SECTION OF STRINGER 27 L/H AT BS 967; FABRICATED A 4 EACH ANGLES & SHIMS, 2 EACH CHANNELS, AND A HAT SECTION; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-03, FIG. 201.
